# SDR GTIA2022031836325

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 13,081 hours, 5,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN SHORT FINAL, FLIGHT ATTENDANT D, L3 R3 AREA,  ODOR WAS DETECTED AND EYE BURNING SENSATION WAS FELT.-ONLY L3/L4 F/A REPORTED A TEMPORARY ODOR, NO OTHER FLIGHT CREW MEMBER REPORTED ODOR ANY WHERE ELSE IN THE CABIN OR COCKPIT. REF TSM CH 05-50-00-810-831-A RAN APU, BOTH ENGINES AND BOTH PACKS, NO ODOR OR FUMES NOTED IN THE CABIN OR COCKPIT. NO PREVIOUS RELATED DISCREPANCIES. AC OK FOR CONTINUED SERVICE.
